could be the onstart of your period your just late the pill most likely knocked you off track
i am taking Cilest but forgot to take one pill on the day 13 and now late 4 days in my free week
It can mean a few things, it can mean you are pregnant, or if you are on the pill then its the pill trying to regulate your period. It happened to me when i started the pill... but take a test just in case
No you cant be pregnant ,, that's for sure . one or two days doesnt mean any thing .
It could mean you're pregnant or the doseage of BCP is incorrect for you.
No, if you protected yourself your fine it is normal if your period is late . But if you were not sure, you should have taken the day after pill.
you take the pill for 21 days and then stop taking it for 7 days. and in them 7 days you shall have your period. however, this is not a true period. then you repaet the process
The period is either late like it can be naturally or, if you had sex without any other protection, you are pregnant. Being off the pill for a month means you are completely unprotected. Missing one pill is enough.
about three days into your 'white' section of your pills is still normal
MY NAN HAD HER PERIOD 7 DAYS AFTER THE PILL :(
The pill can alter your menstruation cycle making your period late or early. Spotting is also a possibility.
hello, if i read correctly, it's the first month you stopped using the pill, and your 6 days late with your period. Well, possibilities are is that your body was very used to taking the pill, so it's used to the routine of you taking the pill, and getting your period whenever uour supposed to get it. It may also be because when taking the pill, your period lasts a few days shorter than the average lenght of an average woman without taking the pill, meaning yours can last from 3-4 days, while an avergare woman without taking the pill can be 7-8 days. It's possible that your cramps are coming back because you haven't been using the pill, and your period will maybe come later on. The pill also stops cramps, so without you taking the pill, your body will be getting cramps again. Other possibilities are is that when you stress a lot about something, you can get a late period, or since you haven't been taking the pill, if you are sexually active, you may be pregnant. Consult a doctor, they always know best. Good Luck!
It's possible that you're pregnant, but an early period followed by a late period after stopping the pill is typical. Take a pregnancy test to see if you've conceived.
Unlikely but still possible. Stop taking the pills and take a test
most likely, no
yes.Yes, you may get your next period late after you stop the pill.
so my period is now 9 days late and now i have the lightest amount and brown colour discharge which is nothing really.. What does this mean :s
Yes, this is fine. Your period may change days just because of your body's natural cycle. You have nothing to worry about.
Its possible you may be. Do a test.
No, starting the Pill will not immediately cause a delay in your period and starting the Pill late in your cycle can cause breakthrough bleeding that can last for days or weeks. The pill will start delaying periods after taken for a full cycle, depending on the hormones and your reaction sometimes it takes a couple cycles.
Call your doctor or healthcare provider
It is posible, but keep in mind that anything could make your period late, some girls that dont eat regulary get their period late. Ask a doctor or take a home pregnancy test.
My answer is two-fold. First, If you mean if you stop taking the pill on a saturday, is it normal for it not to come until sometimes almost a week later, then yes, its normal. Most women dont get theyre period after stopping the pill for 4-5 days. Secondly, if you meant can your period be late after not taking the pill for a few months, the answer is also yes. The pills keep you on a regulated cycle, and once you stop taking them your body will probably revert to a slightly less normal cycle, depending on your body mass, and estrogen levels etc.
you probably missed a couple, go back and check your pill pack.